# SDR 2007UALA04193

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 35,825 hours, 4,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL INOPERATIVE AT ROWS 35 LEFT & 51 RIGHT.   11-01-07    REPLACED LIGHT ASSY. OPS CHECKED NORMAL.
